Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Soft stool, abdominal distention. Took Ercefuryl,Metronodazole. Next step?

Dear husband have soft stool since two months 3-4 times a day. Took a lot of medication for LBM like OMX,Ercefuryl,Metronodazole, Mutilium and nothing change. Did stool exam 3 times all negative. Did abdominal ultrasound and blood investigation like FBS, Lipid Profile and total cholesterol everything normal.He is always complaining of abdominal distention once he wake in the morning. Pls. help us what is the next step to do? I will really appreciate your help.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
As every test is normal and enough medicine has taken, there is no obvious reason for having this problem.
Change the food habit and life style.
Avoid fried, chillies and junk food.
Take more curd, rice, buttermilk etc.
Avoid stress.
Take plenty of water.
Ok and take care.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor